• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Blood Pressure Medication

Lisa

Adminstrator
Staff member
Location
New York, USA
I have been on a couple different ones, had to change due to adverse reactions, not because of any issue with my CD.....not sure that a BP med would necessarily cause a flare.....
 
Thanks for the responses!

I tried Metoprolol a few years back, ended up in the hospital with severe pain (crohn's flare). I've also tried Moxonidine, Atenolol, Hydrochlorothiazide, Amlodipine, Bisoprolol, and a couple more - all with the same outcome. Sometimes I get ill within the first day depending on the medication. Never managed to use any of the mentioned one's longer than a couple of weeks.

Crohn's I was diagnosed with the first time 42 years ago, was in remission for about 35 years. Now it's worse than ever. I'm allergic (skin peeling) to Vedolizumab (Entyvio), Ustekinumab (Stelara), Azathioprine (Imurel). Maybe my body's different.

Whatsoever, my blood pressure is very high and my doctor haven't been able to find a blood pressure medication that doesn't affect my Crohn's.

All suggestions are welcome!
 
Last edited:
I have taken Metoprolol-but I found it to be pretty harsh. I am now on Amlodipine. I am currently on Budesonide and my blood pressure spiked, the doctor increased dosage, and my GP is monitoring it weekly through the steroid. I had never considered that the medication could be worsening my stomach issues.
 

Lady Organic

Moderator
Staff member
Top